← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Sep 15 9:35am | Replies (598)

Comment receiving replies
@plm2019

Oh my goodness, I am so sorry you have Cdiff. The worse possible thing you can have. I had it back in 2011 for a year, they obviously didn't know how to treat it then or maybe just in my local hospital which is very possible.. I had it again just a few months ago, apparently Keflex is an antibiotic that wakes it up when it is lying dormant. DO NOT HAVE KEFLEX, REMEMBER THAT OR WRITE It DOWN SOMEWHERE!! Vanco is the best anti that they have now and it cleared me up in a week and a half but I had to stay in the hospital for that week and a half, ugh!!!. I wish you the best. Awful!!!

Jump to this post


Replies to "Oh my goodness, I am so sorry you have Cdiff. The worse possible thing you can..."

Mine was caused by clindamycin and long term use of Prevacid. Ppl drugs not good for anyone who has had or has cdiff

  Request Appointment